EconPapers    
Economics at your fingertips  
 

Identification problems in the solution of linearized DSGE models

Jean Bonaldi ()

Borradores de Economia from Banco de la Republica de Colombia

Abstract: This article analyzes identification problems that may arise while linearizing and solving DSGE models. A criterion is proposed to determine whether or not a set of parameters is partially identifiable, in the sense of Canova and Sala (2009), based on the computation of a basis for the null space of the Jacobian matrix of the function mapping the parameters with the coefficients in the solution of the model.

Keywords: Parameter identification; DSGE models (search for similar items in EconPapers)
JEL-codes: C13 C51 C52 E32 (search for similar items in EconPapers)
Date: 2010-03
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.32468/be.593 (application/pdf)

Related works:
Working Paper: Identification problems in the solution of linearized DSGE models (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bdr:borrec:593

Access Statistics for this paper

More papers in Borradores de Economia from Banco de la Republica de Colombia Cra 7 # 14-78. Contact information at EDIRC.
Bibliographic data for series maintained by Clorith Angélica Bahos Olivera ().

 
Page updated 2025-03-30
Handle: RePEc:bdr:borrec:593